Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 19, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 20, 2014, 1:50 PM MDT for Platte County, Wyoming. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2014, 1:50 PM MDT (19:50 UTC)
- Expired
- May 20, 2014, 2:30 PM MDT
- In force
- 40 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Platte County, WY
The radar
The Cheyenne radar (KCYS), 94 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 1:54 PM MDT | HAIL 0.25 | 7 Sw Wheatland, WY | VERY HEAVY RAIN AND SOFT HAIL |
| May 20, 2:06 PM MDT | HAIL 0.25 | 7 Sw Wheatland, WY | HAIL REMAINDE FAIRLY SOFT AND PEA SIZED BUT COVERS THE GROUND. OBSVR ESTIMATES ABOUT 1 INCH OF RAIN |
| May 20, 2:06 PM MDT | HAIL 0.5 | 8 Sw Wheatland, WY | MARBLE TO DIME SIZED |
| May 20, 2:16 PM MDT | HAIL 0.25 | 1 S Wheatland, WY | VERY LITTLE HAIL BUT HEAVY RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.8 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
142 WUUS55 KCYS 201950 SVRCYS WYC031-202030- /O.NEW.KCYS.SV.W.0019.140520T1950Z-140520T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 150 PM MDT TUE MAY 20 2014 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN PLATTE COUNTY IN SOUTHEAST WYOMING... * UNTIL 230 PM MDT * AT 147 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF BORDEAUX...AND MOVING EAST AT 15 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... WHEATLAND AND BORDEAUX. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILEPOSTS 64 AND 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && LAT...LON 4213 10482 4184 10474 4186 10514 4198 10519 TIME...MOT...LOC 1950Z 255DEG 11KT 4194 10508 TORNADO...POSSIBLE HAIL...1.25IN WIND...<50MPH $$ HAMMER/CLAYCOMB
1 follow-up statement
990 WWUS55 KCYS 202015 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 215 PM MDT TUE MAY 20 2014 WYC031-202030- /O.CON.KCYS.SV.W.0019.000000T0000Z-140520T2030Z/ PLATTE WY- 215 PM MDT TUE MAY 20 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PLATTE COUNTY UNTIL 230 PM MDT... AT 214 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BORDEAUX...AND MOVING EAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL PLATTE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && LAT...LON 4213 10482 4187 10475 4190 10505 4202 10509 TIME...MOT...LOC 2015Z 252DEG 18KT 4198 10491 TORNADO...POSSIBLE HAIL...1.00IN WIND...<50MPH $$ HAMMER/CLAYCOMB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 11:42 AM MDT, 2 hours 8 minutes earlier.
Area forecast discussion, May 20, 11:42 AM MDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1142 AM MDT TUE MAY 20 2014 .UPDATE... ISSUED AT 1129 AM MDT TUE MAY 20 2014 LATEST SPC OUTLOOK AND HRRR CONVECTIVE FORECAST SHOWING SEVERE CONVECTIVE POTENTIAL FROM SOUTHERN CONVERSE COUNTY ALL THE WAY DOWN TO CHEYENNE AND SIDNEY. WENT AHEAD AND EXTENDED THE SEVERE THUNDERSTORMS IN THE FORECAST FURTHER NORTH. UPDATES HAVE BEEN SENT. && .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 333 AM MDT TUE MAY 20 2014 NO SIGNIFICANT CHANGE SEEN IN THE OVERALL WEATHER PATTERN ACROSS THE CWA THROUGH THURSDAY AS THE AREA WILL REMAIN UNDER A GENERALLY SW TO SOUTHERLY UPPER FLOW AHEAD OF AN UPPER LOW THAT WILL MOVE OVER THE FAR SW CONUS TODAY THEN MEANDER AROUND THAT AREA THROUGH THURSDAY. SEVERAL IMPULSES OF ENERGY WILL LIFT NORTHEAST FROM THE UPPER LOW AND ACROSS THE REGION AND THESE WILL COMBINE WITH DECENT INSTABILITY AND MODEST UPSLOPE FLOW TO PRODUCE SCATTERED SHOWERS AND TSTMS OVER MOST OF THE CWA TODAY THROUGH THURSDAY. AS HAS BEEN THE CASE THE PAST COUPLE OF DAYS SUFFICIENT SHEAR AND INSTABILITY SHOULD EXIST FOR A FEW STRONG TO SEVERE STORMS TODAY AND WEDNESDAY...MAINLY OVER THE SOUTHERN PANHANDLE INTO EXTREME SE WY WITH HAIL THE MAIN SEVERE WEATHER FORM. BETTER INSTABILITY LOOKS LIKE IT WILL SHIFT FARTHER SOUTHWARD FOR THURSDAY THUS SEVERE THREAT SHOULD BE LOWER THEN. TEMPERATURES A BIT COOLER TODAY BEHIND A MODEST PACIFIC FRONT WITH LITTLE CHANGE IN TEMPERATURES SEEN FOR WEDS AND THURSDAY. .LONG TERM...(THURSDAY NIGHT THROUGH MEMORIAL DAY) ISSUED AT 333 AM MDT TUE MAY 20 2014 UPPER-LOW NR THE BAJA OF CALIFORNIA WILL SLOWLY BEGIN TO LIFT NORTHEAST ACROSS ARIZONA ON FRIDAY...THROUGH NEW MEXICO SATURDAY...REACHING SOMEWHERE NR SE COLORADO OR THE TX PANHANDLE BY SUNDAY. ECMWF/GFS ADVERTISE A SHORTWAVE WILL EJECT SOUTH-TO- NORTH FROM THE PARENT UPPER-LOW ON FRIDAY. THE BL WILL CONTINUE TO BE VERY MOIST AS SOUTHEASTERLY FLOW MAINTAINS 50-60F DEW POINTS. PROGD PWATS OF AROUND 0.75 INCH ALONG THE FRONT RANGE WOULD PLACE IT ABOVE THE 75 PERCENTILE OF CLIMATOLOGICAL VALUES. SLOW STEERING FLOW AND RESULTANT POOR SHEAR PARAMETERS POINTS TO LIMITED SEVERE WEATHER THREAT AND EFFICIENT HEAVY RAIN PRODUCERS. HAVE BOOSTED THUNDERSTORM CHANCES INTO THE LIKELY CATEGORY OVR THE SOUTHEAST WY PLAINS AND SRN NEBRASKA PANHANDLE FRIDAY. MUCH OF THE SAME IS IN STORE FOR SATURDAY MINUS THE DISCERNABLE SHORTWAVE...AS THE UPPER-LOW WOBBLES TOWARDS NRN NEW MEXICO. DIFFLUENT SOUTHEAST FLOW IN THE MID-LEVELS COMBINED WITH PROGD CAPES IN THE VICINITY OF 1000 J/KG WILL RESULT IN ISOLATED TO SCATTERED CONVECTION. LIGHTER WINDS WILL ONCE AGAIN CONTINUE...SO EXPECT SEVERE THREAT TO BE LIMITED. MODELS DISAGREE ON THE PLACEMENT OF THE LOW BY THE SUNDAY TIMEFRAME WITH THE ECMWF FURTHER NORTH OVER SE COLORADO. COMPARATIVELY...THE GFS HOLDS THE LOW CENTER FURTHER SOUTH NR THE TX/OK PANHANDLES. THE LOCATION WILL HAVE A LARGE RANGING IMPACT ON THUNDERSTORM CHANCES...WITH THE GFS SIGNIFICANTLY DRIER THAN THE ECMWF. AM NOT CONFIDENT IN EITHER SCENARIO THIS FAR OUT...SO HAVE GENERALLY STEERED THE FORECAST TOWARDS A BLEND OF THE TWO. THAT SAID...IF THE ECMWF VERIFIES THE FORECAST WILL BE TOO LOW...BUT TOO HIGH IF THE GFS COMES TRUE. MODEL DIFFERENCES CONTINUE IN THE LOW PLACEMENT FOR MEMORIAL DAY WITH THE ECMWF LIFTING IT NORTHEAST INTO NEBRASKA AND THE GFS HOLDS IT SOUTH NR THE TX PANHANDLE. IN EITHER SCENARIO...EXPECT A DRIER AIR MASS TO END AFTERNOON/EARLY EVENING THUNDERSTORM CHANCES FOR MONDAY. THE SLOW PROGRESSING PATTERN WILL CAUSE VERY LITTLE VARIATION IN TEMPERATURES THRU THE EXTENDED WITH HIGH TEMPERATURES GENERALLY RANGING FROM 65-75 DEGREES OVR LOWER ELEVATIONS. THIS STRETCH OF WARM DAYS ALONG WITH PERIODIC RAIN CHANCES WILL CONTINUE TO HEIGHTEN FLOODING CONCERNS AS SNOWMELT RAMPS UP IN EARNEST NR THE SE WY MOUNTAINS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING) ISSUED AT 1129 AM MDT TUE MAY 20 2014 SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF THE LARAMIE RANGE THIS AFTERNOON AND EVENING. INITIAL ACTIVITY WILL BE OVER THE HIGHER TERRAIN OF SOUTHEAST WYOMING AFTER 20 UTC BEFORE SPREADING INTO THE PANHANDLE LATER IN THE DAY. THESE STORMS MAY PRODUCE LARGE HAIL AND GUSTY/ERRATIC WINDS...AS WELL AS BRIEF MVFR CIGS OR VSBYS. WESTERN TERMINALS WILL SEE WIND GUSTS BETWEEN 25 AND 30 KTS THROUGH EARLY EVE OUTSIDE OF THUNDERSTORMS. MOIST SOUTHEAST FLOW MAY RESULT IN LOW STRATUS AND MVFR CIGS BELOW 3000 FEET AGL AT KCYS AROUND 12-15 UTC WED. && .FIRE WEATHER... ISSUED AT 333 AM MDT TUE MAY 20 2014 CONCERNS TO REMAIN LOW FOR THE REST OF THE WEEK WITH CONDITIONS AND FUELS EXPECTED TO REMAIN NON-CRITICAL. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL MOVE ACROSS MAINLY EASTERN DISTRICTS MOST DAYS WITH WETTING RAINS FROM MOST OF THESE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...CLAYCOMB SHORT TERM...RE LONG TERM...HAHN AVIATION...HAMMER FIRE WEATHER...RE
Hazardous weather outlook, May 20, 10:44 AM MDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1044 AM MDT TUE MAY 20 2014 NEZ019>021-054-055-WYZ106>108-117>119-211645- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1044 AM MDT TUE MAY 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A FEW STORMS COULD BECOME STRONG OR SEVERE WITH GOLF BALL SIZED HAIL AND DOWN BURST WINDS TO 70 MPH. EXPECT THE MAJORITY OF THESE SEVERE THUNDERSTORMS TO DEVELOP ALONG AND SOUTH OF A LINE FROM DOUGLAS TO ALLIANCE AFTER 2 PM AND CONTINUE THROUGH 9 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR ON A DAILY BASIS THROUGH THE WEEK. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON THROUGH SATURDAY WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS WITH THESE SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM THIS AFTERNOON ALONG AND SOUTH OF A LINE FROM DOUGLAS TO ALLIANCE...THROUGH MID EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-095-096-WYZ101>105-109>116-211645- DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1044 AM MDT TUE MAY 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN A GOOD BET FOR MUCH OF THE PERIOD. A WIDESPREAD MODERATE RAIN EVENT IS POSSIBLE SATURDAY NIGHT INTO MONDAY AS A SLOW MOVING LOW PRESSURE SYSTEM TRACKS ACROSS COLORADO. WIDESPREAD MODERATE RAIN AMOUNTS ARE POSSIBLE. MODERATE RAIN AMOUNTS OVER SNOW PACK COULD LEAD TO SIGNIFICANT SNOW MELT...CREATING RAPID RISES FOR RIVERS AND STREAMS COMING OUT OF THE SNOWY AND SIERRA MADRE RANGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, May 20, 1:31 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 131 PM MDT TUE MAY 20 2014 WYZ101-103-202030- CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY- 131 PM MDT TUE MAY 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CONVERSE COUNTY UNTIL 230 PM MDT... AT 129 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF BOXELDER...OR 17 MILES SOUTHEAST OF EVANSVILLE...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BOXELDER... GLENROCK... DEER CREEK... LAPRELE RESERVOIR... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 147 AND 169. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4299 10557 4258 10549 4257 10609 4278 10608 TIME...MOT...LOC 1931Z 250DEG 18KT 4268 10604 HAMMER
Special weather statement, May 20, 1:41 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 141 PM MDT TUE MAY 20 2014 WYZ106-107-202045- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY- 141 PM MDT TUE MAY 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE COUNTY UNTIL 245 PM MDT... AT 138 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF BORDEAUX...OR 12 MILES SOUTHWEST OF WHEATLAND...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WHEATLAND... BORDEAUX... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 60 AND 82. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4215 10487 4180 10478 4184 10520 4197 10525 TIME...MOT...LOC 1942Z 258DEG 11KT 4193 10511 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 6:12 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 63 min |
| May 19, 6:54 PM MDT | Special Weather Statement | CYS | Laramie | 51 min |
| May 20, 1:31 PM MDT | Special Weather Statement | CYS | Converse | 59 min |
| May 20, 1:41 PM MDT | Special Weather Statement | CYS | Platte | 64 min |
| May 20, 2:30 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 45 min |
| May 20, 2:33 PM MDT | Special Weather Statement | CYS | Converse | 57 min |
| May 20, 2:53 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 52 min |
| May 20, 2:54 PM MDT | Special Weather Statement | CYS | Platte | 66 min |
| May 20, 3:17 PM MDT | Special Weather Statement | CYS | Goshen | 58 min |
| May 20, 3:52 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 38 min |
| May 20, 4:33 PM MDT | Special Weather Statement | CYS | Goshen | 57 min |
| May 20, 4:45 PM MDT | Special Weather Statement | CYS | Converse | 60 min |
| May 20, 4:47 PM MDT | Special Weather Statement | CYS | Goshen | 58 min |
| May 20, 5:00 PM MDT | Flash Flood Warning | CYS | Goshen | 6 hr |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.